# SDR IPXA2022080885044

- Difficulty date: August 7, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 25,481 hours, 15,853 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Abnormal
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O

## Discrepancy

INSPECTION TYPE:N/ASTRONG BURNING SMELLR&R (CALESCERS PER MM 21-51-00 SERVICED USING APU PNEMATIC PROCEDURE OPS CHECK GOOD NO SMELL NOTED AT THIS TIME. ESR: IPC 24-54-01
